# SDR 07FDEA03239

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 53,523 hours, 10,632 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE BODY FAIRING LONGERON 27, STA 1305 FOUND WITH   CORROSION.   09-11-07   RIGHT HAND WING TO FUSELAGE BODY FAIRING LONGERON REMOVED & REPLACED AS PER   SRM 51-31-01 VOL.II. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
